zbMATH — the first resource for mathematics

On the controllability of the rolling problem onto the hyperbolic \(n\)-space. (English) Zbl 1317.53069

53C29 Issues of holonomy in differential geometry
53C07 Special connections and metrics on vector bundles (Hermite-Einstein, Yang-Mills)
53A55 Differential invariants (local theory), geometric objects
53B30 Local differential geometry of Lorentz metrics, indefinite metrics
70E18 Motion of a rigid body in contact with a solid surface
Full Text: DOI
[1] A. Agrachev and Y. Sachkov, An intrinsic approach to the control of rolling bodies, Proceedings of the Conference on Decision and Control, Phoenix, IEEE, Piscataway, NJ, 1999, pp. 431–435.
[2] A. Agrachev and Y. Sachkov, Control Theory from the Geometric Viewpoint, Encyclopaedia Math. Sci. 87, Springer-Verlag, Berlin, 2004. · Zbl 1062.93001
[3] D. V. Alekseevsky, V. Cortés, A. S. Galaev, and T. Leistner, Cones over pseudo-Riemannian manifolds and their holonomy, J. Reine Angew. Math., 635 (2009), pp. 23–69. · Zbl 1181.53057
[4] F. Alouges, Y. Chitour, and R. Long, A motion planning algorithm for the rolling-body problem, IEEE Trans. Robotics, 26 (2010), pp. 827–836.
[5] M. Berger, Sur les groupes d’holonomie homogène des variétés à connexion affine et des variétés riemanniennes, Bull. Soc. Math. France, 83 (1955), pp. 279–330. · Zbl 0068.36002
[6] R. Bryant, Geometry of manifolds with special holonomy: “100 years of holonomy,” 150 Years of Mathematics at Washington University in St. Louis, Contemp. Math. 395, AMS, Providence, RI, 2006, pp. 29–38. · Zbl 1096.53027
[7] R. Bryant and L. Hsu, Rigidity of integral curves of rank 2 distributions, Invent. Math., 114 (1993), pp. 435–461. · Zbl 0807.58007
[8] S. A. Chaplygin, On some feasible generalization of the theorem of area, with an application to the problem of rolling spheres, Mat. Sb. XX (1897), pp. 1–32 (in Russian); Regul. Chaotic Dyn., 17 (2012), pp. 199–217 (in English).
[9] S. A.Chaplygin, On the rolling of a sphere on a horizontal plane, Mat. Sb. XXIV (1903), pp. 139–168 (in Russian); Regul. Chaotic Dyn., 7 (2002), pp. 131–148 (in English).
[10] A. Chelouah and Y. Chitour, On the controllability and trajectories generation of rolling surfaces, Forum Math., 15 (2003), pp. 727–758. · Zbl 1044.93015
[11] Y. Chitour and P. Kokkonen, Rolling manifolds controllability in dimension three, Mémoires Soc. Math. France, to appear. · Zbl 1353.53020
[12] Y. Chitour and P. Kokkonen, Rolling manifolds on space forms, Ann. Inst. H. Poincaré Anal. Non Linéaire, 29 (2012), pp. 927–954. · Zbl 1321.53021
[13] A. J. Di Scala and C. Olmos, The geometry of homogeneous submanifolds of hyperbolic space, Math. Z., 237 (2001), pp. 199–209. · Zbl 0997.53051
[14] M. Godoy Molina, E. Grong, I. Markina, and F. Silva Leite, An intrinsic formulation of the problem on rolling manifolds, J. Dynam. Control Systems, 18 (2012), pp. 181–214. · Zbl 1261.37027
[15] M. Godoy Molina and E. Grong, Geometric conditions for the existence of an intrinsic rolling, Comm. Pure Appl. Anal., 13 (2014), pp. 435–452. · Zbl 1316.37037
[16] E. Grong, Controllability of rolling without twisting or slipping in higher dimensions, SIAM J. Control Optim., 50 (2012), pp. 2462–2485. · Zbl 1257.37042
[17] S. Hiepko, Eine innere Kennzeichnung der verzerrten Produkte, Math. Ann., 241 (1979), pp. 209–215. · Zbl 0387.53014
[18] V. Jurdjevic and J. Zimmerman, Rolling sphere problems on spaces of constant curvature, Math. Proc. Cambridge Philos. Soc., 144 (2008), pp. 729–747. · Zbl 1147.49037
[19] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vol. I, Wiley Classics Lib., Wiley, New York, 1996. · Zbl 0119.37502
[20] A. Marigo and A. Bicchi, Rolling bodies with regular surface: Controllability theory and applications, IEEE Trans. Automat. Control, 45 (2000), pp. 1586–1599. · Zbl 0986.70002
[21] R. Murray, Z. Li, and S. Sastry, A Mathematical Introduction to Robotic Manipulation, CRC Press, Boca Raton, FL, 1994. · Zbl 0858.70001
[22] K. Nomizu, Kinematics and differential geometry of submanifolds, Tôhoku Math. J., 30 (1978), pp. 623–637. · Zbl 0395.53005
[23] B. O’Neill, Semi-Riemannian geometry with applications to relativity, Pure Appl. Math. 103, Academic Press, New York, 1983.
[24] T. Sakai, Riemannian Geometry, Translations of Mathematical Monographs 149, AMS, Providence, RI, 1996.
[25] R. W. Sharpe, Differential Geometry: Cartan’s Generalization of Klein’s Erlangen Program, Grad. Texts Math. 166, Springer-Verlag, New York, 1997. · Zbl 0876.53001
[26] H. Wu, On the de Rham decomposition theorem, Illinois J. Math., 8 (1964), pp. 291–311. · Zbl 0122.40005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.